# SDR AUS20030131

- Difficulty date: January 13, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: S29991
- Condition: Separated
- Location: Mixture Control
- Part time: 648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MIXTURE CONTROL SYSTEM ROD END FAULTY.
